# SDR AALA20091222TUL11

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK ON ELEVATOR TAB FAIRING 99 INCHES FROM INBOARD EDGE.  INSTALLED DOUBLER ON ELEVATOR TAB PUSHROD FAIRING 2ND FROM INBOARD PER SRM 51-70-06.
